Journal of Differential Geometry

Automorphisms and integrability of plane fields

Bruce L. Reinhart

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 6, Number 2 (1971), 263-266.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214430409

Digital Object Identifier
doi:10.4310/jdg/1214430409

Mathematical Reviews number (MathSciNet)
MR0314067

Zentralblatt MATH identifier
0227.58001

Subjects
Primary: 57D30

Citation

Reinhart, Bruce L. Automorphisms and integrability of plane fields. J. Differential Geom. 6 (1971), no. 2, 263--266. doi:10.4310/jdg/1214430409. https://projecteuclid.org/euclid.jdg/1214430409


Export citation